# SDR SWAA001900

- Difficulty date: September 30, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Aircraft time: 53,708 hours, 56,977 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 69967C
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

AIR TURNBACK, LOST NR 1 GENERATOR DURING TAKEOFF.  REMOVED AND REPLACED NR 1 CSD PER MM.
